Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Here goes!

  • entries
    6
  • comments
    5
  • views
    3135

Aleve?

paula526

405 views

I am taking Aleve for premenstal acne now. I have seen a HUGE increase in breakouts in the past three days and I think that my cycle might be the culprit. I'm worried about taking too much. So just one a day for me I suppose.

My skin is really dry now too. I guess maybe I'll lay off the BP at least in the morning. Is it normal to experience flaking everytime you ramp up the dosage? I waited until all my dry skin went away from the previous amount. Now this amount seems to be way too much...

A little over one week until I go home for christmas. I'm not asking for any miracles. Maybe just a decrease in red marks and this one large cyst gone would be great. I was thinking about just a little cortizone cream on the huge one? Is that bad?

urrgh :redface:



1 Comment


I didn't know Aleve was good for this!! I just read a thread about it...I think I'll try it...mine is coming up in about a week. :boohoo:

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×